# SDR 04028

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 74,586 hours, 18,474 cycles
- Engine: Pwa JT9D7Q
- Engine time: 54,864 hours, 12,458 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENG FIRE IND IN FIRE SWITCH AND "B" LOOP AT 9.5 DURING CRUISE.  "A" LOOP INOP.  ENG SHUTDOWN AND BOTH FIRE BOTTLES DISCHARGED AND FIRELIGHT REMAINED ON.  CONDITIONS BEFORE SHUTDOWN, OIL PRESSURE 47-PSI OIL TEMP 88.  NO IGNITION OR ANTI-ICE.  AFTER SHUTDOWN, OIL PRESSURE 17 WINDMILLING 45 MIN. 4 PSI PRESSURE FOR 6 MIN. DURING APPROACH AND LANDING, OIL TEMP 88.  ENGINE STABLE THROUGHOUT. REMOVED AND REPLACED NR 3 (2EA) FIRE EXTINGUISHER BOTTLES IAW MM CH 26-21-03, SYS OPS CHECKS NORMAL. REMOVED AND REPLACED "A" AND "B" LWR AFT FIRE SENSOR ELEMENT IAW MM CH 26-11-02, SYS OPS CHECKS NORMAL. INSPECTED NR 3 ENG FOR ANY OTHER DEFECTS NO OTHER DEFECTS NOTED. ENG SHUT DOWN DUE TO FAULTS IND OF FIRE SENSOR ELEMENTS.
